# SDR SWAA2022041191999

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 23,902 hours, 10,980 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bulkhead
- Part number: 142NWB
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD LINER 142NWB HAS CRACK APPROX. 8 INCHES FROM BOTTOM EDGE AND APPROX. 6 INCHES IN LENGTH / [01] PERFORMED PERMANENT REPAIR OF AFT CARGO FWD BULKHEAD LINER 142NWB PER AMM 25-52-01
